# SDR FX7A200700008

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Engine: Pwa JT8D219
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 95905
- Part serial: 2244
- Condition: Inoperative
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AROUND 2,500 FEET, FLIGHT CREW WAS UNABLE TO TRIM AIRCRAFT WITH CAPTAIN, F/O SUITECASE OR ALTERNATE TRIM.  AIRCRAFT WAS FLOWN WITH ELEVATORS ONLY.  AROUND 250 KTS VIBRATION WAS FELT THROUGHTOUT THE AIRCRAFT.  AFTER LANDING, TRIM SYSTEM OPERATED NORMALLY.
